MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. EMERALD CARTRIDGE

AMO PUERTO RICO MFG. INC. EMERALD CARTRIDGE
Model Number EMERALD CARTRIDGE-THERMOFORM TR, 30 BX
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: unknown/not provided.Patient information cannot be provided due to personal data privacy legislation/policy.Section d6a: implant date: not applicable, it is not an implantable device.Section d6b: explant date: not applicable, it is not an implantable device.Section e1: email address: unknown/not provided.Section e1: telephone number: (b)(6).Section h3: other 81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the patient suffered from blurred vision in the left eye for a year and underwent phacoemulsification and intraocular lens implantation.During the use of the intraocular lens, it was found that the tip of the cartridge was damaged, but it did not cause harm to the patient.The procedure completed successfully.There was no delay in treatment or other interventions performed.No further information was provided.

Brand Name
EMERALD CARTRIDGE
Common Device Name
EMERALD CARTRIDGE
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19024199
Report Number3012236936-2024-00955
Device Sequence Number14422914
Product Code HBF
UDI-Device Identifier05050474530027
UDI-Public(01)05050474530027(17)240921(10)CM31939
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2024
Device Model NumberEMERALD CARTRIDGE-THERMOFORM TR, 30 BX
Device Catalogue NumberEMERALDC30-12
Device Lot NumberCM31939
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown